RT Journal Article T1 Evolution of the solutions of some diffusion problems with absorption (Spanish: Evolución de las soluciones de ciertos problemas de difusión con absorción) A1 Herrero, Miguel A. AB This note is an account of results obtained by the author [Rev. Real Acad. Cienc. Exact. Fís. Natur. Madrid 75 (1981), no. 5, 1165–1183; MR0649591 (83m:35076)], and the author and J. L. Vázquez ["On a class of nonlinear parabolic equations'', to appear] about the property of compact support of solutions of the Cauchy problem ut=∑(∂/∂xi)(|∂u/∂xi|p−2∂u/∂xi)+α(u) in RN×(0,T), 1
2, and ∫10ds/α(s)<∞ when 1
0 the support of x↦u(t,x) is compact (even if the initial datum is not compactly supported) and that the solution disappears in finite time, i.e., u(x,t)≡0 if t>t0, where t0 is a positive number depending upon u0. PB Universitat Autònoma de Barcelona SN 0210-2978 YR 1980 FD 1980 LK https://hdl.handle.net/20.500.14352/64878 UL https://hdl.handle.net/20.500.14352/64878 LA spa NO Proceedings of the second conference on differential equations and their applications, II (Valldoreix, 1979) DS Docta Complutense RD 4 abr 2025